JAIST Repository >
School of Information Science >
JAIST Research Reports >
Research Report - School of Information Science : ISSN 0918-7553 >
IS-RR-2001 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10119/14647

Title: On the Proof of the Interpolation Theorem without using Constants
Authors: Seki, Takahiro
Issue Date: 2001-07-09
Volume: IS-RR-2001-013
Start page: 1
End page: 23
URI: http://hdl.handle.net/10119/14647
Material Type: none
Appears in Collections:IS-RR-2001

Files in This Item:

There are no files associated with this item.

All items in DSpace are protected by copyright, with all rights reserved.

 


Contact : Library Information Section, Japan Advanced Institute of Science and Technology